# SDR SWIA200413891

- Difficulty date: July 24, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 31,441 hours, 42,032 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SIDE FORWARD OF DV WINDOW FRAME 9 IS CRACKED.  ITEM FOUND AT C-CHECK.  COMPLIED WITH SB 120-53-0073 ON F/O'S SIDE FORWARD OF DV WINDOW AT FRAME 9 AS REQUIRED.
